# SDR HNAA2009032800099

- Difficulty date: March 27, 2009
- Submitted: March 28, 2009
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 52,088 hours, 57,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3O718PEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 52,088 hours, 57,942 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION AT SBY, IT WAS NOTICED THAT AN EMERGENCY LIGHT AT ROW 1 WAS INOPERATIONAL.  REPLACED THE LIGHT BULB AND THE OPERATIONAL CHECK WAS GOOD.
